# SDR UIEA2021070101449

- Difficulty date: June 30, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,454 hours, 20,434 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: 1542UA105
- Part serial: 18036541
- Condition: Inoperative
- Location: Trim Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR VALVE POSITION INDICATOR INOP ( TRIM AIR VALVE POSITION INDICATOR )( FWD TO MEL 21-64-01, MDDR #149493, CAT C, DUE DATE 11JUL21.  /  LP 1463337: REMOVED AND REPLACED TRIM AIR VALVE POSITION INDICATOR IAW AMM 21-64-01. OPS CHECK GOOD. THIS CLOSES MDDR 149493. PLAC REMOVED. )
